Back to top
07971191790
Change Language
Send SMS Send Inquiry
Paracetamol 650mg Tablets

Paracetamol 650mg Tablets

Product Details:

  • Origin of Medicine Synthetic
  • Pacakaging (Quantity Per Box) 10 strips per box
  • Salt Composition Paracetamol 650mg
  • Drug Type Analgesic/Antipyretic
  • Ingredients Paracetamol
  • Physical Form Tablets
  • Function Relieves pain and reduces fever
  • Click to View more
X

Paracetamol 650mg Tablets Product Specifications

  • Paracetamol
  • Synthetic
  • Take one tablet every 4-6 hours or as directed by a physician; do not exceed 4 tablets in 24 hours
  • Headache fever muscle pain cold-related fever
  • Relieves pain and reduces fever
  • Tablets
  • Analgesic/Antipyretic
  • 10 strips per box
  • Adults and children above 12 years
  • 10 tablets per strip
  • 650mg per tablet
  • Paracetamol 650mg
  • Store in a cool dry place below 25C away from direct sunlight and moisture
Tell us about your requirement
product

Price:

Quantity
Select Unit

  • 50
  • 100
  • 200
  • 250
  • 500
  • 1000+
Additional detail
Mobile number

Email

Other Products in 'Pharmaceutical Tablets' category